I had chemo and had terrible bodyaches during the taxotere portion. I had to go on vicodin for it at the time and that made me functional. I have more aches than I used to, but I never really considered these an after-effect of chemo, more that the course I had to take of chemo poisoned my body and my body is now a little lower in resistance as a result. I'm more vulnerable to pains now. I think it's also aging. I'm 42 now, and put my knees through a lot when I was younger and deal with several areas of scar tissue. I use vitamin E for the hot flashes and swear by it.
For pains, I have several that act up more than they used to. I have degenerative disc disease, a congenital neck fusion that started to become aggrivated last year and pelvic scar tissue from surgeries. Sometimes the pain is unbelievable and I have to take vicodin for it, but that's thankfully available, and I don't need it very often. joint and bone pain is something, thankfully, I don't have any more. AC-T was tough to handle and I can't imagine going through those aches again. Talk to your doc about managing the pain. You shouldn't have to be in such pain if it's not necessary.
Maybe the bone density test will reveal something. I don't know what you were on, but I hope they can do something for you.
"Our greatest glory is not in never falling, but in rising every time we fall." -Confucius
Don't knock on Death's Door. Ring the bell and run. He hates that.